MathSciNet Relay Station
MathSciNet bibliographic data
MR512163 (80c:45015) 45N05 (45E05 92A15)
Diekmann, Odo; Kaper, Hans G. On the bounded solutions of a nonlinear convolution equation. Nonlinear Anal. 2 (1978), no. 6, 721–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement